# SDR CA191002036

- Difficulty date: July 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Condition: Defective
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FINAL APPROACH AT AROUND 1400 FT AGL SMOKE DEVELOPED SUDDENLY IN THE COCKPIT AND FORWARD CABIN. THE COCKPIT QUICK DONNING MASKS WERE DONNED BY CM1 AND CM2. ATC WAS INFORMED BRIEFLY ABOUT SMOKE IN COCKPIT AND FIRE BRIGADE REQUEST WAS PLACED. A NORMAL LANDING WAS PERFORMED WITH A FULL STOP ON THE RUNWAY.  CORRECTIVE ACTION: TROUBLE SHOOTING PERFORMED AND IDENTIFIED A RAPIDLY PACK NO.1 DUCT TEMPERATURE INCREASE. AS SOURCE FOR THIS SYSTEM BEHAVIOUR A SUSPECT AIR CYCLE MACHINE NO.1 (P/N GG670-95009-5) WAS IDENTIFIED. THE DEFECTIVE AIR CYCLE MACHINE NO.1 WAS REPLACED AND SYSTEM TESTED IAW. AMM 21-51-08-000/400-801-A01. (TC# 20191002036)
